TU Darmstadt / ULB / TUbiblio

Polynomial Liveness

Backes, Michael and Pfitzmann, Birgit and Steiner, Michael and Waidner, Michael :
Polynomial Liveness.
In: Journal of Computer Security (JCS), 12 (3-4) 589--617.
[Article] , (2004)

Item Type: Article
Erschienen: 2004
Creators: Backes, Michael and Pfitzmann, Birgit and Steiner, Michael and Waidner, Michael
Title: Polynomial Liveness
Language: German
Journal or Publication Title: Journal of Computer Security (JCS)
Volume: 12
Number: 3-4
Divisions: Department of Computer Science > Security, Usability and Society
LOEWE > LOEWE-Zentren > CASED – Center for Advanced Security Research Darmstadt
LOEWE > LOEWE-Zentren
Department of Computer Science
LOEWE
Date Deposited: 31 Dec 2016 11:42
Identification Number: BackesPfitzmann2004
Export:

Optionen (nur für Redakteure)

View Item View Item